# SDR DALA2015022801771

- Difficulty date: February 24, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FLOOR LT SIDE PANEL CORRODED AT FASTENER HOLES STA 1530-1600.  R & R SIDE PANEL IAW SRM.
